# SDR COEA0705901

- Difficulty date: July 30, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Engine: Pwa PW121
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount Fitting
- Part number: S57210609200
- Condition: Damaged
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND DURING HEAVY CHECK.  LT WING AILERON HINGE FITTING AT RIB 24 ACCIDENTAL DAMAGE AT IB AND OB LUGS.  DAMAGE BLENDED OUT IAW ATR/SRI DO/TS-3041/07-8984 WITH REFERENCE TO SRAS DO/ TS-3041/07  4181.  (K)
